# SDR C2XA08ON082

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 7,829 hours, 4,329 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 1338
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,824 hours, 4,325 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7771 - RNO TO RNO - DURING TAKEOFF FLIGHT CREW REPORTED BLD 1 VALVE FAIL ON EICAS AT 60 KNOTS.  MX PERSONNEL REMOVED AND REPLACED E1 BLD VALVE OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
